# SDR SWAA2019112539131

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65659733
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FLOOR DOOR  MOUNTED EVACUATION SLIDE BRACKET R/H SIDE AT FORWARD GALLEY AREA.   / SECURED BRACKET IAW AMM.
